# SDR CALA2023033100936

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 74,582 hours, 31,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: D5337203520000
- Condition: Damaged
- Location: Lh Frame 35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EA 5310-07772 REV. ORIG OP 001 (SB 53-1383 R00), HOLES 2 &4 ON THE LH FRAME 35 AND HOLES 1, 2 & 3 ON THE RH FRAME 35 WERE FOUND DAMAGED. DURING REPAIR EMBODIMENT, HOLES #10 ON BOTH THE LH / RH SIDE WERE FOUND TO BE OUTSIDE OF EA 5310-07772 REV. ORIG OP 004 (SB 53-1372 R01) REQUIREMENTS. PT 1 WITH NO DEVIATIONS. "PLANNING TO CONTACT ENGINEERING AFTER 13-JULY-2023, BUT STGR30 LH/RH HOLES PER THE LATEST REVISION OF EC/RA 5330-07066." BEFORE 13-AUG-2023 FOR PART 3 PERMANENT REPAIR ON THE FR35 ACCOMPLISHED INTERIM REPAIR INSTRUCTIONS PER REF /J/ VT MAE EA 320-5321-13-A3111 REV. ORIGINAL IAW UAL ECRA 5330-07066 REV A ENGINEERING AFTER 13JUL23, BUT PRIOR TO 13AUG23 FOR FINAL REQUIREMENTS ON THE FR35 STGR30 LH/RH HOLES PER THE LATEST DISPOSITION OF INTERIM REPAIR, OR, PERMANENT REPAIR INSPECTION REVISION OF ECRA 5330-07066 PART 3. ARMENTA TOMC REF INTRIM REPAIR ACCOMPLISHED ON LOG PAGE 4191692: PLANNING TO TOMC-APPROVAL FROM SC1ELBYC COMMENT CONTACT ENGINEERING AFTER 13JUL23, BUT PRIOR TO 13AUG23 FOR FINAL DISPOSITION OR INTERIM REPAIR OR PERMANENT REPAIR INSPECTION REQUIREMENTS ON THE FR35 STGR30 LH/RH HOLES PER THE LATEST REVISION OFECRA 5330-07066 PART 3. ARMENTA TOMC CORRECTION TOMC TEXT SHOULD READ: REF INTERIM REPAIR QC RECORDS UPDATE ACCOMPLISHED ON LOG PAGE 4191692: PLANNING TO CONTACT QC REVIEWED T/A: PLN/ENG >13JUL23 <13AUG23...KJB
